MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH V2; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Model Number TSH
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For 1 event: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the investigation is ongoing.For 2 events: 1.Summary of investigation results: the investigation is ongoing.2.Summary of follow up/corrective actions taken: the patient sample was received for investigation.For all 3 events: 3.Device returned to manufacturer? no.4.Device labeled "for single use?" no.5.Device reprocessed and reused? no.
 
Event or Problem Description
1.There was an allegation of questionable elecsys tsh v2 results for 3 patients tested on cobas e801 analytical units.2.Patient age range: 58 years, asku 3.Patient weight range: asku 4.Patient sex breakdown: 2-male, 1-asku 5.Patient race breakdown: asku 6.Patient ethnicity breakdown: asku.
 
Additional Manufacturer Narrative
For two events: 1.Summary of investigation results: the investigation determined that the patient sample contained an interfering factor against the ruthenium component of the tsh assay.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design." 2.Summary of follow up/corrective actions taken: the patient sample was investigated.For 1 of the events: 1.Summary of investigation results: the investigation determined that the patient sample contained an interfering factor.Per product labeling, "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." 2.Summary of follow up/corrective actions taken: the patient sample was investigated.

Brand Name
ELECSYS TSH V2
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22586692
Report Number1823260-2025-02257
Device Sequence Number19958749
Product Code JLW
UDI-Device Identifier07613336157633
UDI-Public07613336157633
Combination Product (Y/N)N
PMA/510(K) Number
K190773
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberTSH
Device Catalogue Number08443432190
Device Lot Number858052, ASKU,820386
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/05/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown